Smart Skin Care Forums
Home  -   Forum Index  -   Search  -   Register  -   Profile  -   Log in  -   FAQ  -   Contact Us

My Question for Dr Todorov

 
Post new topic   Reply to topic    Smart Skin Care Forum Index -> Basic Skin Care / Skin Health Maintenance
View previous topic :: View next topic  
Author Message
MARISHKA



Joined: 07 May 2006
Posts: 76

PostPosted: Thu Sep 20, 2007 1:12 pm    Post subject: My Question for Dr Todorov Reply with quote

My husband uses testosterone cream, it is a part of his anti aging regiment that his doctor prescribed for him. Now I developed a high testosterone level and I think it is because my husband is using testosterone. Anyway I developed acne because of my high level of testosterone.

So my question is Do you know how can i possibly lower my testosterone level?

Thank you so much Dr. Todorov.
Back to top
View user's profile Send e-mail AIM Address
drtodorov
Site Admin


Joined: 10 Dec 2004
Posts: 3177

PostPosted: Fri Sep 21, 2007 12:16 am    Post subject: Reply with quote

An obvious solution would be to get your husband to stop using testosterone and find safer ways to get the results he is getting from testosterone cream or find some other delivery system for testosterone. Perhaps there is a transdermal patch or something else that bypasses GI tract yet less likely to contaminate family members (if I recall, testosterone pills are not too good for the liver). He should ask his doc.

Also, if you have children you should be extremely careful not to get them contaminated because the impact may be far greater than in your case.
Back to top
View user's profile Send e-mail
MARISHKA



Joined: 07 May 2006
Posts: 76

PostPosted: Fri Sep 21, 2007 11:18 am    Post subject: Reply with quote

drtodorov wrote:
An obvious solution would be to get your husband to stop using testosterone and find safer ways to get the results he is getting from testosterone cream or find some other delivery system for testosterone. Perhaps there is a transdermal patch or something else that bypasses GI tract yet less likely to contaminate family members (if I recall, testosterone pills are not too good for the liver). He should ask his doc.

Also, if you have children you should be extremely careful not to get them contaminated because the impact may be far greater than in your case.



Thank you so mush for your help Dr Todorov.

Many blessings to you.
Back to top
View user's profile Send e-mail AIM Address
drtodorov
Site Admin


Joined: 10 Dec 2004
Posts: 3177

PostPosted: Fri Sep 21, 2007 11:30 am    Post subject: Reply with quote

If he is doing it just for general anti-aging, one alternative is that he should ask his physician to consider something like trying DHEA instead.
Back to top
View user's profile Send e-mail
MARISHKA



Joined: 07 May 2006
Posts: 76

PostPosted: Fri Sep 21, 2007 11:37 am    Post subject: Reply with quote

drtodorov wrote:
If he is doing it just for general anti-aging, one alternative is that he should ask his physician to consider something like trying DHEA instead.


Thank you some much Dr. Todorov. I will tell him about DHEA.
Back to top
View user's profile Send e-mail AIM Address
Display posts from previous:   
Post new topic   Reply to topic    Smart Skin Care Forum Index -> Basic Skin Care / Skin Health Maintenance All times are GMT - 5 Hours
Page 1 of 1

 
Jump to:  
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot vote in polls in this forum


Powered by phpBB © 2001, 2005 phpBB Group